# SDR DL72L990970

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 1 Engine
- Component: 97907821
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 START VALVE LIGHT ILLUMINATED IN FLIGHT.  ENG SHUT DOWN PER PILOTS CK LIST.  REPLACED START VALVE.
